# SDR ASAA2013012993792

- Difficulty date: January 29, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 22,665 hours, 7,215 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 02263940
- Condition: Inoperative
- Location: Autopilot
- Part time: 41,041 hours, 17,733 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/P B ENGAGED SWITCH LIGHT IS INOPERATIVE.  A/P FUNCTIONS ARE NORMAL.  REPLACED DFCS MODE CONTROL PANEL.  ALL OPS NORMAL, REF MM 22-11-34.  ACCOMPLISHED DFCS LRU INTERFACE TEST FOR MCP, BITE GROUP NR 32, LAND VERIFY TEST, BITE GROUP NR 49 AND HGS SENSOR TEST FOR FCC/AT.  ALL TEST PASS.
